# SDR CALA2014041090797

- Difficulty date: April 7, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 76,184 hours, 27,975 cycles
- Engine: Pwa PW2040
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Inoperative
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY CHILLER INOPERATIVE DUE TO SMOKE IN CABIN.  ACCOMPLISHED AMM 05-51-56 FOUND SMOKE TO BE LOCALIZED TO FWD CHILLER 413, PULLED & COLLARED CB.  REPLACED CHILLER IAW 25-3 3-98.
